# SDR CA130214019

- Difficulty date: February 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M2750010MW3U00
- Condition: Chafed
- Location: Acft Power
- Part time: 14,304 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ESSENTIAL FEED 1 CIRCUIT BREAKER TRIPPED ON TOUCHDOWN.  WIRE XD103B10WHT WAS FOUND WITH INSULATION CHAFED AND SHORTED TO AN AIRFRAME BONDING STUD BEHIND THE PILOT SIDE FORWARD CONSOLE CIRCUIT BREAKER PANEL AT BS 228.0.  THE WIRE WAS REPLACED WITH NEW B0801162 WIRE AND ROUTED FOR PROPER CLEARANCE.  AN INSPECTION OF THE FLEET FOR THIS CONDITION WAS CARRIED OUT WITH NO OTHER CLEARANCE OR ROUTING ISSUES DISCOVERED.
